# SDR CALA2022100302623

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 611QB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611QB HAS ALUMINUM FOIL DAMAGE. C/W SRM 51-70-14 REPAIR(3) STEP(6) PARAGRAPH B. PERFORMED RII INSPECTION FOR REPAIR OF PANEL 611QB.  NO DEFECT UPDATED FOR MAJOR REPAIR STATUS PERFORMED PERMANENT REPAIR TO THE BONDED ALUMINUM FOIL ON PANEL 611QB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6)) PANEL INSTALLED AS PER WORK CARD. ACFT OK TO CONTINUE RII PCW OF MAJOR REPAIR TO PANEL. INSTALLATION OF PANEL IS NOT R II.
